Algebraic cycles on a general complete intersection of high multi-degree of a smooth projective variety. (English) Zbl 0882.14001

Our goal in this paper is to generalize the results of M. L. Green [J. Differ. Geom. 29, No. 3, 545-555 (1989; Zbl 0692.14003)] and C. Voisin [C. R. Acad. Sci., Paris, Sér. I 307, No. 4, 157-160 (1988; Zbl 0673.14005)] on the Abel-Jacobi map for general 3-folds of degree \(d\geq 6\) in \(\mathbb{P}^4\) to arbitrary general complete intersections of high multi-degrees on any smooth projective variety. Our work on this was highly influenced by conversations with M. Nori [cf. M. V. Nori, Invent. Math. 111, No. 2, 349-373 (1993; Zbl 0822.14008)]. We have phrased our result in terms of rational Deligne cohomology.


14C25 Algebraic cycles
14M10 Complete intersections
14F99 (Co)homology theory in algebraic geometry
14C05 Parametrization (Chow and Hilbert schemes)
Full Text: Numdam EuDML


[1] Green, M. : Griffiths’ infinitesimal invariant and the Abel-Jacobi map , Journal of Diff. Geometry 29 (1989), 545-555. · Zbl 0692.14003
[2] Nori, M. : Algebraic cycles and Hodge theoretic connectivity , Inv. Math 111 (1993), 349-373. · Zbl 0822.14008
[3] Paranjape, K. : Cohomological and cycle-theoretic connectivity , preprint (1992). · Zbl 0828.14003
[4] Ravi, M. : An effective version of Nori’s theorem , preprint (1992). · Zbl 0790.14005
[5] Voisin, C. : Une remarque sur l’invariant infinitésimal des fonctions normales , C.R. Acad. Sci. Paris t. 307 (1988), 157-160. · Zbl 0673.14005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.